# SDR WTAA950096

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - LT MLG RED INTRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED AND ADJUSTED LT MLG UPLOCK PROXIMITY SENSOR.  LANDING GEAR OPERATION AND POSITION INDICATIONS NORMAL ON GROUND AND DURING SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (X)
